Light bleeding started 3rd day of inactive when my period usually starts, but it's light, and really no cramping. I take my pills every day, same time.. My period has never been this light since I've started so I'm a little nervous that maybe it's implantation bleeding
This is an effect of birth control. Get the notion of implantation bleeding out of your head. When you're on the pill you don't ovulate so there is nothing to implant. I was a nurse for 40 yrs before I ever even heard of it,and then it was on the internet. Its not all that common. Birth control lessens the uterine lining and this gives you less to bleed.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Apr 2014 • 3 answers
Posted 6 May 2015 • 1 answer
Posted 3 Aug 2016 • 0 answers
Birth Control Pills - I have been taking the pill for 2 years now. I have had regular periods every?
Posted 1 Nov 2016 • 0 answers
Posted 30 Apr 2018 • 0 answers